Process Mining Europe Live - A Virtual Conference

The Largest Premier Gathering of Process Mining Leaders & Executives sharing key solutions to current & future challenges

Agenda

Tuesday Wednesday Thursday

Day 1 | Tuesday | 24th January 2023

Welcome, Process Mining Europe Live - USA ET - 8:45 AM & Europe CET - 2:45 PM.

General Session | Process Mining Europe Live

Welcome and Introduction

Welcome and introduction to the Opening Day at Process Mining Europe Live

  • José Pires
    CEO, Global Excellence & Innovation

Corporate Leader - USA ET - 9:00 AM, Europe CET - 3:00 PM.

Corporate leader | Process Mining Europe Live

Announced shortly

 

Break Time - USA ET - 9:45 AM & Europe CET - 3:45 PM.

Break Time | Process Mining Europe Live

Take a Break

See you back in 15 minutes energized and ready to go. The login details are the same for all sessions.

ABBYY | Process Mining Europe Live

Announced shortly

Break Time - 10:45 AM & Europe CET - 4:45 PM.

Break Time | Process Mining Europe Live

Take a Break

See you back in 15 minutes energized and ready to go. The login details are the same for all sessions.

Turkcell - USA ET - 11:00 AM & Europe CET - 5:00 PM.

Turkcell | Process Mining Europe Live

Announced shortly

  • Caner Canak
    Associate Director, Artificial Intelligence and Data Analytics

Break Time - USA ET - 11:45 AM & Europe CET - 5:45 PM.

Break Time | Process Mining Europe Live

Take a Break

See you back in 15 minutes energized and ready to go. The login details are the same for all sessions.

Hospital Sisters Health System - USA ET - 12:00 PM & Europe CET - 6:00 PM.

Hospital Sisters Health System (HSHS) | Process Mining Europe Live

Announced shortly

  • Peter Wong
    Vice President & Chief Performance Improvement Officer

Recap | Look Forward Day 2 - USA ET - 12:45 PM & Europe CET - 6:45 PM.

General Session | Process Mining Europe Live

Recap | Look Forward Day 2

A recap of the days sessions and a preview of day 2.

  • José Pires
    CEO, Global Excellence & Innovation

Day 2 | Wednesday | 25th January 2023

Welcome, Process Mining Europe Live - USA ET - 8:45 AM & Europe CET - 2:45 PM.

General Session | Process Mining Europe Live

Welcome & Introduction

Welcome and introduction to Day 2 at Process Mining Europe Live.

  • José Pires
    CEO, Global Excellence & Innovation

Blueprint - USA ET - 09:00 AM & Europe CET - 3:00 PM.

Blueprint Software Systems | Process Mining Europe Live

Breaking the Myth of the Citizen Developer: How Citizen Designers are the Key to Hyperautomation at Scale

The concept of the ‘Citizen Developer’ is inherently flawed. After all, RPA development is by default very technical in nature. To truly unlock value from an automation program, companies must automate increasingly complex processes; the notion that the average non-technical user can take on this task, is unrealistic.

Enter the Citizen Designer. With Blueprint, you can arm your business and operations experts with the tools they need to cut costs, improve efficiency and achieve true scalability: 

This session will teach you: 

  • Why the concept of the Citizen Developer is flawed and should be replaced with the idea of a Citizen Designer if you truly want to achieve RPA at scale
  • How to analyze and identify processes that fast-track your ROI with Blueprint Task Capture 
  • Best practices for accelerating the capture, prioritization, and optimization of automations using Citizen Designers

  • Charles Sword
    Chief Revenue Officer

Break Time - USA ET - 9:45 AM & Europe CET - 3:45 PM.

Break Time | Process Mining Europe Live

Take a Break

See you back in 15 minutes energized and ready to go. The login details are the same for all sessions.

SAP - USA ET - 10:00 AM & Europe CET - 4:00 PM.

SAP | Process Mining Europe Live

Announced shortly

  • Rajprasath Subramanian
    Innovation Architect

Break Time - USA ET - 10:45 AM & Europe CET - 4:45 PM.

Break Time | Process Mining Europe Live

Take a Break

See you back in 15 minutes energized and ready to go. The login details are the same for all sessions.

Corporate Leader - USA ET - 11:00 AM & Europe CET - 5:00 PM.

Corporate Leader | Process Mining Europe Live

Announced shortly

Break Time - USA ET - 11:45 AM & Europe CET - 5:45 PM.

Break Time | Process Mining Europe Live

Take a Break

See you back in 15 minutes energized and ready to go. The login details are the same for all sessions.

Hikma Pharmaceuticals - USA ET - 12:00 AM & Europe CET - 5:00 PM.

Hikma Pharmaceuticals | Process Mining Europe Live

Announced shortly

  • Omar Bagaeen
    General Manager

Recap | Look Forward Day 3 - USA ET - 12:45 PM & Europe CET - 6:45 PM.

General Session | Process Mining Europe Live

Recap | Look Forward Day 3

A recap of the days sessions and a preview of day 3.

  • José Pires
    CEO, Global Excellence & Innovation

Day 3 | Thursday | 26th January 2023

Welcome, Process Mining Europe Live - USA ET - 8:45 AM & Europe CET - 2:45 PM.

General Session | Process Mining Europe Live

Welcome and Introduction

Welcome and introduction to Day 3 at Process Mining Europe Live 

  • José Pires
    CEO, Global Excellence & Innovation

Corporate Leader - USA ET - 9:00 AM & Europe CET - 3:00 PM.

Corporate Leader | Process Mining Europe Live

Announced shortly

Break Time - USA ET - 9:45 AM & Europe CET - 3:45 PM.

Break Time | Process Mining Europe Live

Take a Break

See you back in 15 minutes energized and ready to go. The login details are the same for all sessions.

Corporate Leader - USA ET - 10:00 AM & Europe CET - 4:00 PM.

Corporate Leader | Process Mining Europe Live

Announced shortly

Break Time - USA ET - 10:45 AM & Europe CET - 4:45 PM.

Break Time | Process Mining Europe Live

Take a Break

See you back in 15 minutes energized and ready to go. The login details are the same for all sessions.

General Session | Corporate Leader - USA ET - 11:00 AM & Europe CET - 5:00 PM.

Corporate Leader | Process Mining Europe Live

Announced shortly

Break Time - USA ET - 11:45 AM & Europe CET - 5:45 PM.

Break Time | Process Mining Europe Live

Take a Break

See you back in 15 minutes energized and ready to go. The login details are the same for all sessions.

Corporate Leader - USA ET - 12:00 PM & Europe CET - 6:00 PM.

Corporate Leader | Process Mining Europe Live

Announced shortly

Recap | Look Forward Next Event in Series - USA ET - 12:45 PM & Europe CET - 6:45 PM.

General Session | Process Mining Europe Live

Recap | Look Forward Next Event in Series

A recap of the days sessions and a preview of the next event in the series.

  • José Pires
    CEO, Global Excellence & Innovation

Additional information